Information Journal Paper
APA:
CopyHAGHIGHI, A.R., & ASADI CHALAK, S.. (2017). MATHEMATICAL MODELLING OF SISKO UID OW THROUGH A STENOSED ARTERY. INTERNATIONAL JOURNAL OF INDUSTRIAL MATHEMATICS, 9(1), 75-82. SID. https://sid.ir/paper/231679/en
Vancouver:
CopyHAGHIGHI A.R., ASADI CHALAK S.. MATHEMATICAL MODELLING OF SISKO UID OW THROUGH A STENOSED ARTERY. INTERNATIONAL JOURNAL OF INDUSTRIAL MATHEMATICS[Internet]. 2017;9(1):75-82. Available from: https://sid.ir/paper/231679/en
IEEE:
CopyA.R. HAGHIGHI, and S. ASADI CHALAK, “MATHEMATICAL MODELLING OF SISKO UID OW THROUGH A STENOSED ARTERY,” INTERNATIONAL JOURNAL OF INDUSTRIAL MATHEMATICS, vol. 9, no. 1, pp. 75–82, 2017, [Online]. Available: https://sid.ir/paper/231679/en